DINOTOUR 2025 July 4 - 7, 2025, Southern Alberta

Updated September 19, 2024

July 3, 2025, Thursday

Guests arrive in Calgary. Recommended hotel: Comfort Inn & Suites Calgary Airport North at 147 Freeport Crescent NE Calgary (this hotel is not included in the overall tour fee but paid separately). The recommended hotel includes a free breakfast and a free shuttle from the Calgary airport. This hotel will be the departure and arrival location for Dinotour 2025. All Dinotour 2025 participants (even those not staying at this hotel) may park their vehicles at this hotel for the duration of the tour for a daily fee of \$10.50.

July 4, 2025, Friday

- 6:30 A.M. For those staying at Comfort Inn & Suites Calgary Airport North, free continental breakfast (free breakfast offered 6:30 A.M. to 9:30 A.M.).
- 7:45 A.M. Everyone gathers at Comfort Inn & Suites Calgary Airport North reception (147 Freeport Crescent NE Calgary).
- 8:00 A.M. In Dinobus, depart for Royal Tyrrell Museum near Drumheller (2 hour drive).
- 10:00 A.M. Arrive at Royal Tyrrell Museum. Half of the guests are guided through the gallery while the other half enjoy the Backroom tour.
- 11:30 A.M. Free time at the Royal Tyrrell Museum.
- 12:00 P.M. Lunch at Royal Tyrrell Museum cafeteria.
- 1:00 P.M. The 2 groups switch so that half of guests are guided through the gallery while the other half enjoy the Backroom tour
- 3:00 P.M. Guests can choose to explore Royal Tyrrell Museum on own and/or hike the badlands walk nearby and/or participate in Dinosite. Dinosite is a 90 minute hike to a nearby fossil site with a chance to look for fossils.
- 5:00 P.M. Depart Royal Tyrrell Museum for Drumheller Hotel (SureStay Plus by Best Western, Drumheller (680 2 St SE, Unit 800, Drumheller) (5 minute drive).
- 5:15 P.M. Check into Drumheller hotel. Relax.
- 6:15 P.M. Gather at Drumheller hotel reception for walk to nearby restaurant for supper.
- 6:30 P.M. Group dinner at Smitty's Restaurant and Lounge at 680 2 Street SE Drumheller (tel: 403-856-0224) (2 minute walk, 140 m)

July 5, 2025, Saturday

6:00 A.M. Continental breakfast at SureStay Plus By Best Western, Drumheller hotel (free breakfast offered 6 A.M. until 10 A.M.)

DRI		Dinotour 2025	Page 2		
8:30 A.M.	Chec	Check out of hotel.			
9:00 A.M.		nobus, depart for <i>Albertosaurus</i> quarry at Dry Island Buffalo Jump ncial Park (1 hour 15 minute drive).			
10:15 A.M.		to <i>Albertosaurus</i> quarry at Dry Island Buffalo Jump Provincial Park hike).	(1.5		
12:00 P.M.	Lunc	Lunch at quarry.			
1:00 P.M.	Hike	Hike back to Dinobus (1.5 hour hike)			
2:30 P.M.	Depart for Brooks hotel (2.5 hour drive).				
5:00 P.M.	Check into Brooks hotel (Ramada by Wyndam Brooks, 1319 2 St West Brooks). Relax.				
6:15 P.M.	Gather at Brooks hotel reception for walk to nearby restaurant for supper.				
6:30 P.M.	Group dinner at Boston Pizza at 1323 - 2 St. W. Brooks (tel: 403-362-3322) (minute walk, 450 m)		22) (6		
July 6, 2025, Sunday					
		inental breakfast at Ramada by Wyndam, Brooks hotel (free breakfa ed 6:00 to 9:00 A.M).	ast		
7:30 A.M.	Gath	er at hotel reception for day overview.			
7:45 A.M.	Depa	rt for Dinosaur Provincial Park (1 hour drive).			
8:45 A.M.	Arrive	e at Dinosaur Provincial Park Visitor Centre.			
Team A:					
9:00 A.M.		Team A goes with staff of Dinosaur Provincial Park to excavate d fossils for the day (9 A.M. to 4 P.M.). Lunch provided by the Park			
4:00 P.M.		Team A returns to Dinosaur Provincial Park Visitor Centre.			
Teams B and C:					
9:00 A.M.		Team B and C: Centrosaurus Bone Bed Hike (hike 3 hours)			
12:00 P.M.		Team B and C: Return to Dinosaur Provincial Park Visitor Centre. there.	Lunch		
1:30 P.M.		Team B and C: Explorer's Bus Tour (2 hours)			

DRI

3	3:30 P.M.		Team B and C: Return to Dinosaur Provincial Park Visitor Centre. Gallery tour.		
Team D	:				
9	9:00 A.M.		Team D: Historic hike through Dinosaur Provincial Park. Lunch in the field.		
2	::00 P.	M.	Team D: Return to Dinosaur Provincial Park Visitor Centre. Free time to relax or enjoy other hikes at Dinosaur Provincial Park.		
4:30 P.N	И.	Every	one departs in Dinobus for supper at Patricia Steak Pit (15 min drive)		
4:45 P.M. Suppe		Suppe	er at Patricia Steak Pit (212 Centre Street, Patricia, tel: 403-378-4647)		
7:00 P.N			obus, go to Brooks hotel (Ramada by Wyndam, Brooks, 1319 - 2 St West s) (30 minute drive).		
7:30 P.N	И.	Arrive at Brooks hotel.			
July 7, 2	2025, I	Monda	ı y		
6:00 A.N		Continental breakfast at Ramada by Wyndam, Brooks hotel (free breakfast offered 6:00 to 9:00 A.M).			
7:30 A.N	И.	Check	out of hotel. Gather at hotel reception for day overview.		
7:45 A.N	И.	Depart for Dinosaur Provincial Park (1 hour drive).			
8:45 A.N	45 A.M. Arrive		at Dinosaur Provincial Park Visitor Centre		
Team B:					
ę	9:00 A.M.		Team B goes with staff of Dinosaur Provincial Park to excavate dinosaur fossils for the day (9 A.M. to 4 P.M.). Lunch provided by the Park.		
4	:00 P.	M.	Team B returns to Dinosaur Provincial Park Visitor Centre.		
Teams /	A and	D:			
9	:00 A.	M.	Team A and D: Centrosaurus Bone Bed Hike (hike 3 hours)		
1	2:00 F	Р.М.	Team A and D: Return to Dinosaur Provincial Park Visitor Centre. Lunch there.		
1	:30 P.	M.	Team A and D: Explorer's Bus Tour (2 hours)		
3	3:30 P.M.		Team A and D: Return to Dinosaur Provincial Park Visitor Centre. Gallery tour.		

Team C:

9:00 A	M.	Team C: Historic hike through Dinosaur Provincial Park. Lunch in field.
2:00 P	P.M.	Team C: Return to Dinosaur Provincial Park Visitor Centre. Free time to relax or enjoy other hikes at Dinosaur Provincial Park
4:30 P.M.	In Din	obus, depart for Calgary (2.5 hour drive)

7:00 P.M. Arrive in Calgary at Comfort Inn & Suites Calgary Airport North, 147 Freeport Crescent NE Calgary. End of tour.

July 8, 2025, Tuesday

Dinotour guests return to their homes on their own schedule, but must check out of hotel before 11 am. Dinotour guests staying at the Comfort Inn & Suites Calgary Airport North can use the hotel's free shuttle to go to the airport.